On Subgroups of the Noncompact Real Exceptional Lie Group F4.
Mathematische Annalen, Tome 204 (1973), pp. 271-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__204_162474,
author = {Su-shing Chen},
title = {On {Subgroups} of the {Noncompact} {Real} {Exceptional} {Lie} {Group} {F4.}},
journal = {Mathematische Annalen},
pages = {271--284},
year = {1973},
volume = {204},
zbl = {0257.22010},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__204_162474/}
}
Su-shing Chen. On Subgroups of the Noncompact Real Exceptional Lie Group F4.. Mathematische Annalen, Tome 204 (1973), pp. 271-284. http://geodesic.mathdoc.fr/item/MAN_1973__204_162474/